Previous |  Up |  Next

Article

Title: Centrally symmetric Hasse diagrams of finite modular lattices (English)
Author: Zelinka, Bohdan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 20
Issue: 1
Year: 1970
Pages: 81-83
Summary lang: English
.
Category: math
.
MSC: 05.40
MSC: 06.00
idZBL: Zbl 0194.32601
idMR: MR0255441
.
Date available: 2008-06-09T13:45:19Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100945
.
Reference: [1] : Beiträge zur Graphentheorie.Leipzig 1968. Zbl 0167.00205
Reference: [2] G. Birkhoff: Lattice Theory.New York 1948. Zbl 0033.10103, MR 0029876
Reference: [3] A. Kotzig: О центрально симметрических графах.Czech. Math. J. 18 (1968), 606-615. Zbl 0199.27301, MR 0237376
Reference: [4] G. Szász: Einführung in die Verbandstheorie.Leipzig 1962. MR 0138567
.

Files

Files Size Format View
CzechMathJ_20-1970-1_7.pdf 471.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo